Doctor insights on:
When Will The Depo Provera Shot Wear Off
Have tried depo shot and seasonique. Both cause irregular, random bleeding. Enough needed to wear pad. Next step to try?
Different method: There are several other options. Depo and seasonique frequently cause irregular bleeding. The more traditional types of pills with monthly periods are less likely to cause irregular bleeding if taken right as with rings or patches. The Mirena (levonorgestrel) IUD causes some irregular bleeding at first but then makes periods shorter and lighter and sometimes to the point that you don't bleed at all.Hope this helps ...Read more
I got my first Depo-Provera shot June 12 its due again but I'm not getting it what symptoms might I go though while the Depo-Provera wears off and my body regulates?
Bleeding: You can expect irregular periods for awhile. If you haven't been having periods it may take awhile for them to resume and they will probably be irregular at first. If you are not ready for pregnancy, use another method of contraception since you can conceive before you have that first period. ...Read more
Today is my last day on being the Depo-Provera shot for three months, how long will it take until it wears off? I want to get pregnant soon
3 months to 2 years: as there is variability depending on each individual patient. I would not recommend being pregnant at 16. At least finish your high school education or consider a vocational/technical school to give your future child a life with financial stability to be able to adequately provide for his or her needs. The average cost to raise a child from birth to age 18 is $241,080. ...Read more
- Talk to a doctor live online for free
- When does depo-provera wear off
- How long will your cycle last after the depo-provera shot wear off?
- How long does the depo shot take to wear off?
- Ask a doctor a question free online
- When you get off the depo-provera shot
- Depo wear off
- When will my period goes off after depo-provera shot
- What happens when you get off depo-provera shot?
- Talk to a gynecologist online for free